# SDR USAA2011071800021

- Difficulty date: June 1, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 60,443 hours, 40,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6943477U2
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - LEVEL 2 EXFOLIATION CORROSION ON ZEE ANGLE BETWEEN BS 767 TO BS 794, RBL 22.  REPLACED ZEE ANGLE BETWEEN BS 767 TO BS 794, RBL 22 IAW B737 SRM 51-10-02.
